# SDR UPS08852280

- Difficulty date: April 21, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LOWER FLOOR SUPPORT FRAME FITTING STA 200, RT TUNNEL PIT IS CORRODED.  FABRICATED AND INSTALLED FITTING IAW DWG 3772922, SRM 51-01-20D, SRM 51-01-21.
